# SDR HYIA836HC201107

- Difficulty date: October 27, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CORROSION FOUND ON EXTERIOR SURFACE OF LT FWD KEEL SKIN AT THE LT ECS CUT OUT.  REMOVED CORROSION IAW SRM 51-21-58 AND FOUND TO BE OUT OF LIMITS.  REPAIRED IAW STS ENGINEERING SOLUTIONS EA 12-2011-041.  REPAIR PERFORMED UNDER W/O 17010.
